# SDR SWIA200413422

- Difficulty date: June 9, 2004
- Submitted: June 16, 2004
- Operation: Air carrier
- Aircraft: N410SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7066
- Aircraft time: 24,489 hours, 20,999 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Loop
- Condition: Malfunctioned
- Location: Lt Nacelle
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

INFLIGHT FROM OAK TO SLC LEFT 14TH DUCT MSG POSTED, SHUTDOWN LEFT ENGINE.  REMOVED AND REPLACED LEFT 14TH STAGE PYLON LOOP WITH SERVICEABLE UNIT IAW MM 36-21-04.  OPERATIONAL CHECK GOOD.
